skip to main content
Show Results with:

Least squares after model selection in high-dimensional sparse models

Belloni, A.; Chernozhukov, V.

Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability. VOL 19; NUMB 2, ; 2013, 521-547 -- Bernoulli Society for Mathematical Statistics & Probability Part 2; (pages 521-547) -- 2013

Check library holdings

  • Title:
    Least squares after model selection in high-dimensional sparse models
  • Author: Belloni, A.;
    Chernozhukov, V.
  • Found In: Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability. VOL 19; NUMB 2, ; 2013, 521-547
  • Journal Title: Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability.
  • Subjects: Mathematics; LCC: HM1; Dewey: 519
  • Publication Details: Bernoulli Society for Mathematical Statistics & Probability
  • Language: English
  • Identifier: Journal ISSN: 1350-7265
  • Publication Date: 2013
  • Physical Description: Physical
  • Accrual Information: Quarterly
  • Shelfmark(s): 1941.394000
  • UIN: ETOCRN332840884

Searching Remote Databases, Please Wait